| Model Number |
9500-161 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.Data was evaluated and the allegation was confirmed.The probable cause could not be determined via data.The reported glucose values fall within the d zone of the parkes error grid.The data investigation found a difference in values that fall within the b zone of the parkes error grid.
Additional Manufacturer Narrative
(b)(4).